# SDR DALA1106751820

- Difficulty date: January 11, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 36,199 hours, 7,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 325, RBL 50" FLOORBEAM UPPER FLANGE FOUND CORRODED AND REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 1.
